# SDR ASOA20130703071

- Difficulty date: July 3, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 31,498 hours, 24,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9803047
- Condition: Seized
- Location: Nr 1
- Part time: 19,209 hours, 14,846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN IN FLIGHT.  MX PERFORMED ABNORMAL SMOKE INSPECTION OF CABIN & COCKPIT AND FOUND NR 1 ACM DAMAGED.  R & R NR 1 ACM WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
